Does Taking Medication Affect The Menstrual Cycle?

Illustration of Does Taking Medication Affect The Menstrual Cycle?
Illustration: Does Taking Medication Affect The Menstrual Cycle? verilymag.com

Sorry I want to ask. I am an IRT mother who has a KB with microginon pills. Every month, it always goes smoothly to me. But every time I am sick, taking other medicines, my menstrual cycle must be disrupted. And now my period does not come, because when I took the big white pill I was concurrently taking other medicines. Hufralgin given by the doctor because I was in low blood pressure. Is this reasonable? Or can I just get pregnant? .

1 Answer:

Hi Iis,

Thank you for asking HealthReplies.com.

Some drugs are known to affect hormonal balance, including reproductive hormones that regulate the menstrual cycle. However, aside from the side effects of the medication, it could also be that your menstrual cycle becomes irregular due to other causes, for example:

Stress, including stress that your body experiences due to illness --- when the body feels discomfort when it is sick, the body will produce more stress hormones that can disrupt the reproductive hormone balance Physical fatigue Disorders of eating, for example anorexia, bulimia Increase or decrease in weight very drastic bodies Ovarian cysts (formation of fluid-filled sacs in the ovaries) Thyroid or pituitary gland abnormalities Side effects of drugs or contraceptives used, etc. If you view the contents of the drug you mentioned (Hufralgin), the consumption of this drug alone will not affect in your menstrual cycle. Therefore, it is very likely that your periods will become irregular due to other factors as mentioned above. Or, it could be, you experience menstrual delays because you are pregnant. Indeed, despite using birth control pills, the potential for pregnancy still cannot be eliminated 100%, even though the possibility will be very small if you have taken birth control pills in the right way.

To distinguish it, you can try to do a testpack. Or, you can also check yourself directly to a gynecologist for an ultrasound examination. In this way, if there is a disease that causes your menstrual disorders, of course this disease can be treated thoroughly.

In the meantime, so that menstruation runs more smoothly, you should still take birth control pills in the right way as directed by your doctor. Also consider the consumption of birth control pills with a healthy lifestyle, including by regulating sleep, eating, exercise, and wise stress management.

Hope this helps ...

: by

Related Question

Causes And Overcoming Dandruff?

Causes And Overcoming Dandruff?

(1 year ago)

Excuse me, at night, I want to ask you in my hair how come dandruff appears everyday u0026amp; not able to disappear, even though every morning bathing always shampooing, indeed 1 ...

Possibility Of Illness In Newborns?

Possibility Of Illness In Newborns?

(10 months ago)

night. I want to ask, if a pregnant woman takes medication without a doctor’s recommendation (such as headache medicine, etc.) and experiences stress, but when the baby is bo...

3 Months Without Menstruation Accompanied By Easy Satiety When Eating And Stomach Aches?

3 Months Without Menstruation Accompanied By Easy Satiety When Eating And Stomach Aches?

(1 year ago)

I now often experience when I finish eating a little, my stomach feels bloated and full even though I only eat a little starting from the upper navel to the top, and my stomach has...

Leave a Reply

Your email address will not be published. Required fields are marked *